# SDR C2XA97IA303

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120RT
- Aircraft serial: 120199
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 12039764001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND AFT PASSENGER DOOR ACTUATOR FUSELAGE SIDE ATTACHMENT BRACKET CRACKED AT FRAME NR 15.  MAINTENANCE REMOVED AND REPLACED THE BRACKET IAW EMB-120 SRM 53-10-10 AND 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
